# SDR IPXA09556168

- Difficulty date: May 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1300, S-26R.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-07-1A, FIG 101, SH 1.  REMOVED EXISTING REPAIR LOC BETWEEN S-25R & 26R PER EA757-5362-27-A1868.  HFEC EXISTING AND DAMAGE CUT OUT + EXISTING HOLES IAW NTM51-00-01PT6 & -19PT6, NO CRACKS FOUND.  FAB REPAIR PARTS IAW EA757-5362-27-A1868.  ACCOMPLISHED REPAIR IAW EA 757-5362-27-A1868 REV- AND EO B757-5310-33688-A.
